# SDR DALA2016022701500

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CLIPS ON RT FWD EMERGENCY EXIT DOOR AT STOP NR 1 AND 2. CLIP NR 1 WAS REPLACED IAW SRM 51-30-2 AND 51-30-5.  HFEC INSPECTION WAS PERFORMED ON CLIPS ON RT FWD EMERGENCY DOOR AT STOP NR 1 AND 2, AND WAS FOUND A CRACK OF 0.187" LENGTH ON CLIP AT NR 1 STOP ONLY IAW NDT SPM 06-10-01.001.
